American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Simon Brendle and Richard Schoen. Curvature, Sphere Theorems, and the Ricci flow. Bull. Amer. Math. Soc. 48 (2011) 1-32. MR 2738904.
Abstract, references, and article information   
View Article: PDF

[2] M. Joachim and D. J. Wraith. Exotic spheres and curvature. Bull. Amer. Math. Soc. 45 (2008) 595-616. MR 2434347.
Abstract, references, and article information   
View Article: PDF

[3] Peter Petersen. Aspects of global Riemannian geometry. Bull. Amer. Math. Soc. 36 (1999) 297-344. MR 1698926.
Abstract, references, and article information   
View Article: PDF

[4] Karsten Grove and Steen Markvorsen. Curvature, triameter, and beyond . Bull. Amer. Math. Soc. 27 (1992) 261-265. MR 1152160.
Abstract, references, and article information   
View Article: PDF

[5] Mingliang Cai. Ends of Riemannian manifolds with nonnegative Ricci curvature outside a compact set. Bull. Amer. Math. Soc. 24 (1991) 371-377. MR 1071028.
Abstract, references, and article information   
View Article: PDF

[6] I. G. Nikolaev. Bounded curvature closure of the set of compact Riemannian manifolds. Bull. Amer. Math. Soc. 24 (1991) 171-177. MR 1056559.
Abstract, references, and article information   
View Article: PDF

[7] Shun-Hui Zhu. A finiteness theorem for Ricci curvature in dimension three. Bull. Amer. Math. Soc. 23 (1990) 423-426. MR 1027905.
Abstract, references, and article information   
View Article: PDF

[8] Stephan Stolz. Simply connected manifolds of positive scalar curvature. Bull. Amer. Math. Soc. 23 (1990) 427-432. MR 1056561.
Abstract, references, and article information   
View Article: PDF

[9] Zhongmin Shen. Finiteness and vanishing theorems for complete open Riemannian manifolds. Bull. Amer. Math. Soc. 21 (1989) 241-244. MR 998628.
Abstract, references, and article information   
View Article: PDF

[10] Bojan Mohar. The diameter and the mean distance of a Riemannian manifold. Bull. Amer. Math. Soc. 21 (1989) 261-263. MR 998199.
Abstract, references, and article information   
View Article: PDF

[11] K. Grove, P. Petersen V and J. Y. Wu. Controlled topology in geometry. Bull. Amer. Math. Soc. 20 (1989) 181-183. MR 974425.
Abstract, references, and article information   
View Article: PDF

[12] K. D. Elworthy and S. Rosenberg. Compact manifolds with a little negative curvature. Bull. Amer. Math. Soc. 20 (1989) 41-44. MR 955942.
Abstract, references, and article information   
View Article: PDF

[13] Franki Dillen, Leopold Verstraelen and Luc Vrancken. On problems of U. Simon concerning minimal submanifolds of the nearly Kaehler 6-sphere. Bull. Amer. Math. Soc. 19 (1988) 433-438. MR 932322.
Abstract, references, and article information   
View Article: PDF

[14] Pierre H. Bérard. From vanishing theorems to estimating theorems: the Bochner technique revisited. Bull. Amer. Math. Soc. 19 (1988) 371-406. MR 956595.
Abstract, references, and article information   
View Article: PDF

[15] Guofang Wei. Examples of complete manifolds of positive Ricci curvature with nilpotent isometry groups. Bull. Amer. Math. Soc. 19 (1988) 311-313. MR 940494.
Abstract, references, and article information   
View Article: PDF

[16] Dennis M. Deturck and Carolyn S. Gordon. Isospectral Riemannian metrics and potentials. Bull. Amer. Math. Soc. 17 (1987) 137-139. MR 888890.
Abstract, references, and article information   
View Article: PDF

[17] John Douglas Moore. Compact Riemannian manifolds with positive curvature operators. Bull. Amer. Math. Soc. 14 (1986) 279-282. MR 828826.
Abstract, references, and article information   
View Article: PDF

[18] Michael T. Anderson. $L^2 $ harmonic forms and a conjecture of Dodziuk-Singer. Bull. Amer. Math. Soc. 13 (1985) 163-165. MR 799803.
Abstract, references, and article information   
View Article: PDF

[19] O. Durumeric. A generalization of Berger's almost $\frac{1}{4}$-pinched manifolds theorem. I. Bull. Amer. Math. Soc. 12 (1985) 260-264. MR 776481.
Abstract, references, and article information   
View Article: PDF

[20] Roger Penrose. Physical space-time and nonrealizable ${\text{CR}}$-structures. Bull. Amer. Math. Soc. 8 (1983) 427-448. MR 693958.
Abstract, references, and article information   
View Article: PDF

[21] Robert Osserman. The isoperimetric inequality. Bull. Amer. Math. Soc. 84 (1978) 1182-1238. MR 0500557.
Abstract, references, and article information   
View Article: PDF

[22] R. K. Sachs and H. Wu. General relativity and cosmology. Bull. Amer. Math. Soc. 83 (1977) 1101-1164. MR 0503499.
Abstract, references, and article information   
View Article: PDF

[23] Leon Karp. Parallel vector fields and the topology of manifolds. Bull. Amer. Math. Soc. 83 (1977) 1051-1053. MR 0451257.
Abstract, references, and article information   
View Article: PDF

[24] Herman Gluck and David Singer. Deformations of geodesic fields. Bull. Amer. Math. Soc. 82 (1976) 571-574. MR 0415538.
Abstract, references, and article information   
View Article: PDF

[25] David Singer and Herman Gluck. The existence of nontriangulable cut loci. Bull. Amer. Math. Soc. 82 (1976) 599-602. MR 0415539.
Abstract, references, and article information   
View Article: PDF

[26] Robert C. Reilly. Applications of the integral of an invariant of the Hessian. Bull. Amer. Math. Soc. 82 (1976) 579-580. MR 0415540.
Abstract, references, and article information   
View Article: PDF

[27] Karsten Grove and Minoru Tanaka. On the number of invariant closed geodesics. Bull. Amer. Math. Soc. 82 (1976) 497-498. MR 0402810.
Abstract, references, and article information   
View Article: PDF

[28] Herman Gluck. Manifolds with preassigned curvature—a survey. Bull. Amer. Math. Soc. 81 (1975) 313-329. MR 0367861.
Abstract, references, and article information   
View Article: PDF

[29] Simon Aloff and Nolan R. Wallach. An infinite family of distinct 7-manifolds admitting positively curved Riemannian structures. Bull. Amer. Math. Soc. 81 (1975) 93-97. MR 0370624.
Abstract, references, and article information   
View Article: PDF

[30] Karsten Grove, Hermann Karcher and Ernst A. Ruh. Group actions and curvature. Bull. Amer. Math. Soc. 81 (1975) 89-92. MR 0367862.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 39 found      Go to page: 1 2